Large Cardinals and Ramifiability for Directed Sets

Mathematical Logic Quarterly 46 (1):25-34 (2000)
  Copy   BIBTEX

Abstract

The notion of “ramifiability” , usually applied to cardinals, can be extended to directed sets and is put in relation here with familiar “large cardinal” properties

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Tree‐Properties for Ordered Sets.Olivier Esser & Roland Hinnion - 2002 - Mathematical Logic Quarterly 48 (2):213-219.
Characterizing strong compactness via strongness.Arthur W. Apter - 2003 - Mathematical Logic Quarterly 49 (4):375.
Directed Sets and Malitz‐Cauchy‐Completions.Roland Hinnion - 1997 - Mathematical Logic Quarterly 43 (4):465-484.
On the indestructibility aspects of identity crisis.Grigor Sargsyan - 2009 - Archive for Mathematical Logic 48 (6):493-513.
Combinatorial Criteria for Ramifiable Ordered Sets.R. Hinnion & O. Esser - 2001 - Mathematical Logic Quarterly 47 (4):539-556.
Tall cardinals.Joel D. Hamkins - 2009 - Mathematical Logic Quarterly 55 (1):68-86.
Aronszajn trees and failure of the singular cardinal hypothesis.Itay Neeman - 2009 - Journal of Mathematical Logic 9 (1):139-157.

Analytics

Added to PP
2013-12-01

Downloads
4 (#1,013,551)

6 months
16 (#899,032)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references